# SDR SWI2025F00331

- Difficulty date: November 26, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST CHANNEL ATTACHMENT CORRODED BETWEEN FS 1031.00 AND FS1051. STGR 27 #29227777     (C-CHECK RO 3/14/2025)    INSTALLED NEW REPLACEMENT AFT DRAIN MAST CHANNEL (P/N MM670-43255-001) USING ALL NEW FASTENERS BETWEEN FS1031.00 AND FS1051.00 BETWEEN STGR 26R AND STGR27. REF BOMBARDIER DWG MM670-43200 REV -N AND CRJ700 SRM 51-42-06-001-001 A01. LEAK CHECKED GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
